# SDR QXEA2012062500536

- Difficulty date: June 25, 2012
- Submitted: June 27, 2012
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 12,371 hours, 23,351 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning Message
- Condition: False Activation
- Location: Deice Boots
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DEICE PRESSURE CAUTION ILLUMINATED. BOOT PAIRS APPEARED TO OPERATE NORMALLY.  SYS PRESSURE 20 PSI BOTH SIDES.  RAN THE EMERGENCY ABNORMAL CHECKLIST, CAUTION EXTINGUISHED AND DID NOT REAPPEAR. COMPLIED WITH GENERAL VISUAL INSPECTION OF AIRFRAME DE-ICE BOOTS IAW AMM TASK 30-11-00-210-801.  NO DEFECTS NOTED.  COMPLIED WITH FIM TASK 30-10-00-810-801.  NO CDS FAULTS FOUND.  COMPLIED WITH FUNTIONAL TEST OF AIRFRAME DE-ICING SYS IAW AMM TASK 30-11-00-720-801.  COULD NOT DUPLICATE DE-ICE PRESSURE DISCREPANCY.  OK FOR SERVICE.
